The Abhyankar–Jung theorem for excellent henselian subrings of formal power series

Volume 98 / 2010

Krzysztof Jan Nowak Annales Polonici Mathematici 98 (2010), 221-229 MSC: 13F25, 13F40. DOI: 10.4064/ap98-3-2


Given an algebraically closed field $K$ of characteristic zero, we prove the Abhyankar–Jung theorem for any excellent henselian ring whose completion is a formal power series ring $K[[z]]$. In particular, examples include the local rings which form a Weierstrass system over the field $K$.


  • Krzysztof Jan NowakInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image